RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2015, Volume 15, Issue 3, Pages 51–60 (Mi vngu375)  

This article is cited in 1 scientific paper (total in 1 paper)

The index set of linear orderings that are autostable relative to strong constructivizations

S. S. Goncharovab, N. A. Bazhenovba, M. I. Marchukb

a Novosibirsk State University
b Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Abstract: We prove that a computable ordinal $\alpha$ is autostable relative to strong constructivizations if and only if $\alpha<\omega^{\omega+1}$. We calculate, in a precise way, the complexity of the index set for linear orderings that are autostable relative to strong constructivizations.

Keywords: computable model, strongly constructivizable model, autostability, autostability relative to strong constructivizations, linear ordering, computable ordinal, index set.

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-91001-АНФ-а
14-01-00376
Ministry of Education and Science of the Russian Federation НШ-860.2014.1


DOI: https://doi.org/10.17377/PAM.2015.15.304

Full text: PDF file (248 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 510.5+510.6
Received: 06.04.2015

Citation: S. S. Goncharov, N. A. Bazhenov, M. I. Marchuk, “The index set of linear orderings that are autostable relative to strong constructivizations”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 15:3 (2015), 51–60

Citation in format AMSBIB
\Bibitem{GonBazMar15}
\by S.~S.~Goncharov, N.~A.~Bazhenov, M.~I.~Marchuk
\paper The index set of linear orderings that are autostable relative to strong constructivizations
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2015
\vol 15
\issue 3
\pages 51--60
\mathnet{http://mi.mathnet.ru/vngu375}
\crossref{https://doi.org/10.17377/PAM.2015.15.304}


Linking options:
  • http://mi.mathnet.ru/eng/vngu375
  • http://mi.mathnet.ru/eng/vngu/v15/i3/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. I. Marchuk, “Index set of structures with two equivalence relations that are autostable relative to strong constructivizations”, Algebra and Logic, 55:4 (2016), 306–314  mathnet  crossref  crossref  isi
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:83
    References:8
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017